# SDR ASAA2016031616186

- Difficulty date: March 16, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2472Y
- Condition: Delaminated
- Location: Bs 920-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR PANEL 2472 HAS DELAMINATED.  ACFT GROUNDED. REPAIRED AFT WET FLOOR PANEL 2472 IAW SRM 53-00-50-2R-0, PG 4, PARA 4, BAC 5085, PG 15, PARA 8.3.1.2.
